# SDR AALA202206071568

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 52,820 hours, 23,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PREFLIGHT FLIGHT ATTENDANT FOUND STRAP HANGING OUTSIDE 2R DOOR. OPENED R2 DOOR RE POSITIONED STRAP AND CLOSED R2 DOOR PER AMM 52-10-00
